# SDR 2006UALA00753

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 683 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 683 STR 9R STRINGER CLIP CRACKED.  REMOVED & REPLACED STRINGER CLIP REF SRM 51-40-01.
